# SDR DALA2019071904350

- Difficulty date: May 2, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,114 hours, 23,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT SIDE OF EMPENNAGE BETWEEN STR21 AND STR 20, FRAME 74 AND 75, PERFORMED PERMANENT REPAIR ON DENTED AREA ASPER ER/A 579558-14. REV ORIGINAL AND PRI 579558-14 REV 0 AND REV 1.
